# SDR DALA1203105521

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 4,315 hours, 2,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND AFT SECTION EMERGENCY EXIT LIGHTING & 4L-4R DOOR EXIT INOP.  MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51.  LIGHTS NOW CHECK OK.
